# SDR SIMA20140902004

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,088 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHT AT PAX 4 SEAT INOPERATIVE.  R & R AISLE EMER LIGHT BULB IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
